Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Drink lots of mountain dew. Burning feet, no redness or swelling. Related?

I drink a lot of Mountain Dew - usually 20 oz/day (once in a while 40 oz). Could my burning feet be related to that? The doctor is calling it unspecified neuropathy, because I do not have symptoms of diabetes and they don't know what's causing it. I've tried to correlate it to other things. It doesn't seem to be gluten, it doesn't seem to be my shoes, but it seems the more Mountain Dew I drink in a day the more my feet burn. I should add that there is no redness, swelling, or any other physical indication of reaction.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM

The mountain dew is not supposed to cause any burning feet instead it can cause acidity problems or weight gain as it is readily cleared through urine. The burning feet seems more to be due to high uric acid levels therefore, it is recommended to have your uric acid levels check and if its high then it is recommended to reduce protein contents in you diet like meats, chicken, beans etc.

Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor